Journal of Mathematical Sciences

, Volume 206, Issue 2, pp 207–211 | Cite as

Estimates of Convergence Rates to Stable Distributions on ℚ p


In this paper, we estimate rates of convergence of distributions of normalized sums of i.i.d. p-adic random variables to stable distributions. Bibliography: 5 titles.


Probability Measure Characteristic Function Convergence Rate Limit Distribution Haar Measure 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    V. S. Vladimirov, I. V. Volovich, and E. I. Zelenov, The p-adic Analysis and Mathematical Physics [in Russian], Moscow (1994).Google Scholar
  2. 2.
    A. N. Kochubei, “Limit theorems for sums of p-adic random variables,” Exposition Math., 16, 425–439 (1998).MATHMathSciNetGoogle Scholar
  3. 3.
    A. M. Robert, A Course in p-adic Analysis, Springer (2000).Google Scholar
  4. 4.
    W. H. Schikhof, Ultrametric Calculus. An Introduction to p-adic Analysis, Cambridge Univ. Press, Cambridge (1984).MATHGoogle Scholar
  5. 5.
    K. Yasuda, “Semi-stable processes on local fields,” Tohoku Math. J., 58, 419–431 (2006).CrossRefMATHMathSciNetGoogle Scholar

Copyright information

© Springer Science+Business Media New York 2015

Authors and Affiliations

  1. 1.St. Petersburg State University for Architecture and Civil EngineeringSt. PetersburgRussia

Personalised recommendations